# SDR SWAA2017060614172

- Difficulty date: June 2, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 43,916 hours, 25,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37008
- Part serial: 001666
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD AFT FLAP DELAMINATED ON TRAILING EDGE.  R&R AFT FLAP IAW AMM.
